# SDR AALA2020030549015

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 23,754 hours, 9,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FACING 1R SERVICE DOOR THE RIGHT HAND SLIDE GIRT BAR CLIP IS VERY TIGHT MAKING STOWING GIRT BAR VERY DIFFICULT. MAINTENANCE ADJUSTED GIRT BAR CLIP PER STANDARD PRACTICES.
